EconPapers    
Economics at your fingertips  
 

On saddlepoints of two-person zero-sum games with applications to data verification tests

Hans-Peter Battenberg and Bernd-Jürgen Falkowski ()
Additional contact information
Hans-Peter Battenberg: Ackermannstraße 16, D-80797 München, Germany
Bernd-Jürgen Falkowski: Fachhochschule Stralsund, Fachbereich Wirtschaft, Zur Schwedenschanze 15, D-18435 Stralsund, Germany

International Journal of Game Theory, 1998, vol. 27, issue 4, 576 pages

Abstract: A set of sufficient conditions for the existence of saddlepoint strategies of two-person zero-sum games is given which may be described as follows: The set of pure strategies for one of the two players is a compact metric space. His opponent has a best answer to each randomized strategy. The payoff function satisfies a continuity condition concerning the weak convergence of probability measures. These conditions are neither covered by those of well known existence theorems for saddlepoints nor do they generalize them. They are applied to treat important practical problems that have not been solved before.

Keywords: Saddlepoints; ·; zero-sum; games; ·; data; verification; tests (search for similar items in EconPapers)
Date: 1998-12-16
Note: Received November 1995/Revised version August 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027004/80270561.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:4:p:561-576

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:27:y:1998:i:4:p:561-576